Dermatology Expert Forum
rash on entire body
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

rash on entire body

My husband has this rash on his entire body. Legs, feet, arms,chest and alot on the back. They are small flat and some raised,dry,red bumps,2of them had yellow in the middle. he has had them for 2 or 3 weeks. he has been on an antibiotic for 6 days and has been using a cream called fluocinonide. nothing seems like its going away. he thinks its contagious, but know one in the house has it. what could it be? he does not have a fever or anything else. he does not have the bumps in his private area.please let me know. thanks
Related Discussions
242489_tn?1210500813
Kim:

Obviously, I can't be sure without seeing the rash.  He may have a condition called pityriasis rosea, which looks impressive, lasts a few weeks, and goes away.  But if he's had something this long, I really think he ought to see a dermatologist if at all possible, for definitive diagnosis, and treatment, if needed.

Best.

Dr. Rockoff
7 Comments
Blank
Avatar_n_tn
I too have red spots all over My Body. Not on Face or Privates, or the hands. I don't know if it's from a allergic reaction from Ceclor( which almost killed me) I had hives all over My Body and My esophogus swelled shut. I have had them fro years Now and noone seems to know what theyare. I had Biopsy's done and all. No Help. Can anybody hlp??? It's so embarrassing!!! I have a Digitil Camera on My computer and can take pictures for any Doctors that May have a clue. Thank You Patrick
Blank
Avatar_n_tn
Check out a condition called Stevens-Johnson Syndrom (syndrome).  My 2 year old had a reaction to an antibiotic that caused his skin to look and feel like it had been burned.  There are several sites out there for more info.
Blank
Avatar_n_tn
My father is also suffering from a rash all over his body.  They are small flat reddish spots. They are on his chest and very severe on his back.  I think they tend to itch a little.  I was wondering if your husband has been sick or has anything else wrong with him.  My father had been put on prednisone and some other medications and I had wondered if it could be a toxic reaction to that, but they have not gone away with weaning from the medication.  Have you found any relief from the topical ointment you have been using?  Thanks.
Blank
Avatar_n_tn
Last week, I broke out in a fast moving agressive red rash that consisted of small red spots that frequently joined into much larger areas.  My back and trunk were 80% affected.  The Dermatologist was very concerned and put me on Prednisone too.  The spots spread moderately to my arms, legs and feet.  My head and face were almost clear.  My diagnosis was an allergic reaction.  The only foreign item consumed was a dietary supplement called Joint Ease. Just my luck, most of the spots were gone in 6 days.  Only the most severe areas around my mid-section are still heavily spotted, but not inflamed.  Hopefully the Prednisone takes care of this and the rash doesn't come back. The MD said I may have discoloration for a while. By the way, Prednisone works well but has side effects.  I felt hyped for days!!!! Good luck too all and God Bless you.
Blank
Avatar_n_tn
I have spots all over Me for years now. Can't figure them out!! Not on face or Privites. Heavy on Trunk, arms and Legs.  I wish I could find out what they are. Had biopsy's done by 2 differant Dr's and they gave me differant creams to use.  Nothing. Please pass on any help you get to ***@****  Subject line please put in Spot remover.  Thank You
Blank
Avatar_n_tn
I have also had a rash. It appeared five months ago on my inner thighs. These spots seemed to spread to my lower legs and quite a few appeared on my back. They appear to be like acne and are not itchy. I have been to doctors a few times and was given cortizone ointments that did not work. Recently i noticed that the inserts i wear ti accent my bustline (which have silicone in them)had tears in them. I had been wearing these inserts for the same amount of time i had my rash. I decided tio not wear these inserts any more and within a few days the rash slowly disappeared.
Blank
Avatar_m_tn
A related discussion, itchy rash was started.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank